# SDR R61A201407290930

- Difficulty date: May 30, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 11,735 hours, 11,366 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 85740479101
- Condition: Dented
- Location: Aileron Tab
- Part time: 11,735 hours, 11,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON TRIM TAB SKIN DENTED. MAINTENANCE R & R TRIM TAB SKIN IAW SRM 51-42-45-02-01 AND AMM 27-14-01-866-801.
